Tensor fields and singular principal bundles

Bhosle, Usha N. (2004) Tensor fields and singular principal bundles International Mathematics Research Notices, 2004 (57). pp. 3057-3077. ISSN 1073-7928

Full text not available from this repository.

Official URL: http://imrn.oxfordjournals.org/cgi/content/abstrac...

Related URL: http://dx.doi.org/10.1155/S1073792804133114


Let G be a complex reductive algebraic group. We construct the moduli spaces of tensor fields of special type on a large class of varieties X including seminormal varieties and varieties satisfying Serre's condition S2. We use them to construct compactified moduli spaces of principal G-bundles on X in case X is irreducible. We also give a simpler construction of the moduli spaces of orthogonal and symplectic sheaves on curves with ordinary nodes and cusps.

Item Type:Article
Source:Copyright of this article belongs to Oxford University Press.
ID Code:3419
Deposited On:11 Oct 2010 09:08
Last Modified:18 May 2011 10:31

Repository Staff Only: item control page